How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Drug Testing
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Drug Testing Question Here...
Dr. SH is online now

I'm 43 going through early menopause. I'm on Evorel Sequi

Customer Question

I'm 43 going through early menopause. I'm on Evorel Sequi patches which don't stick very well and my mood changes to the point I don't care about anything. Is there a tablet form I can take? I have to Wait 3 weeks to see my doctor so would like an answer sooner than that. This affects my life in a huge way.
Submitted: 1 year ago.
Category: Drug Testing
Customer: replied 1 year ago.
I asked question over 40 minutes ago! With no reply! Quick enough to take money!!!!
Customer: replied 1 year ago.
To say you take people's money so quick.... A reply as quick would be better!! "often in 10 minutes or less!!!"
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

I am sorry for the long wait that you have had to experience.

Actually your question, for some reason, was posted in the Drug Testing category which is why it took sometime to reach me.

Can you please let me know if you have any other medical problems?

Are you on any other medications for anything?

Please let me know.

Kindest regards

Customer: replied 1 year ago.
If you are a drug testing specialist then why has a HRT specialist not replied to me?
Expert:  Dr. SH replied 1 year ago.

I am not a drug testing specialist.

This question was forwarded to me by the moderator.

I am a family physician actually.

Customer: replied 1 year ago.
I apologise. I am on venlafaxine, and inhalers. To be honest I don't find the venlafaxine are helping me with my emotional state aswell as trying to deal with the hormonal changes going through the change. I want to change patches as they don't stick well but first doctor appointment I can get is 5th September!
Expert:  Dr. SH replied 1 year ago.

I am sorry to hear about your problems.

I understand it is a very difficult situation that you are going through at the moment.

I think that you also, most likely, need the venlafaxine to be changed to an SSRI or something else to help with your emotional state as well.

The best way to go about this if you cannot get into you rgynaecologist would be to contact your GP, if possible.

Can you get in early enough to see your GP?

Customer: replied 1 year ago.
What is SSRI? The first appointment I could get with gp was 5th September unless I say its emergency. I actually went privately to see an endocrinologist who suggested Evorel Sequi patches. Which don't stick well and with them not sticking properly makes me wonder if my oestrogen levels are correct! I really don't know where to turn??? I feel as if my I'm either angry and horrible or I just want to sleep!!!!
Expert:  Dr. SH replied 1 year ago.

Sorry for the late response.

SSRI are medications that calm your nerves.

They are not only used for anxiety and depression but can also be used in similar situations. They are a slightly different group from the venlafaxine that you are on at the moment.

I think that instead of the patches you would be better off if you were giving pills instead as that would work better.